# SDR LR7A99122

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HC05297, FOUND FS 517 4 VERTICAL BULKHEAD CHANNELS CRACKED AT TOP END AT RBL 7, LBL 7, RBL 9 AND LBL 9.  REPLACED VERTICAL CHANNELS IAW DWG R99-0002-2 REV A AND MPP L100-404-99-012.  NR410.
